# SDR AALA20000648

- Difficulty date: April 13, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Emergency Exit System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD OVERWING EXIT EMERGENCY EXIT FLOOR PATH LIGHT EXIT MARKER INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
